# SDR ASAA2019030528524

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 62,084 hours, 29,594 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bearing
- Part number: 56100028
- Part serial: 08085H9120
- Condition: Detached
- Location: Sliding Window
- Part time: 39,383 hours, 12,955 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW DOES NOT CLOSE. GROUNDED - YES. FOUND LWR FWD ROLLER BEARING CAME OFF AND DAMAGED THREADS TO RETAINING BOLT AND DAMAGED SET SCREW. REMOVED AND REPLACED F/O SLIDING WINDOW REF AMM 56-12-11. ALL OPS CHECK AND WINDOW CLEARANCE PASS. WINDOW HEAT OPS TEST PASSED REF AMM 30-41-00.
